Correction to: A note on Dekker’s FastTwoSum algorithm (Numerische Mathematik, (2020), 145, 2, (383-403), 10.1007/s00211-020-01114-2)

Marko Lange, Shin’ichi Oishi*

*Corresponding author for this work

Research output: Contribution to journalComment/debatepeer-review

Abstract

The article “A note on Dekker’s FastTwoSum algorithm”, written by Marko Lange and Shin’ichi Oishi, was originally published Online First without Open Access.

Original languageEnglish
Pages (from-to)227-228
Number of pages2
JournalNumerische Mathematik
Volume149
Issue number1
DOIs
Publication statusPublished - 2021 Sep

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Correction to: A note on Dekker’s FastTwoSum algorithm (Numerische Mathematik, (2020), 145, 2, (383-403), 10.1007/s00211-020-01114-2)'. Together they form a unique fingerprint.

Cite this